Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Started acidity after eating and burning esophagus with dry mouth and shivering. Is it hormonal issue?

User rating for this question
Very Good
Answered by

OBGYN, Gynecologic Oncology
Practicing since : 1984
Answered : 99 Questions
I started experiencing acidity problem -gas(immediately after eating) and burning in esophagus esp during bed time about 5 months ago. The problem aggravated a few times turning into dizziness, low bp(90/50), extreme dryness in mouth and shivering episodes. After consulting a GI doc and several investigations the cause could not be determined. I took famocid 40 for 2 weeks. The problem recurred after 1.5 months and this time I noticed the timing esp of the lo-bp issue- a week to few days before period start. Could the underlying cause for my acidity problem be a hormonal issue? What investigations could help determine this and what treatment would you prescribe ?
Posted Sat, 7 Dec 2013 in Menstruation and Miscarriage
Answered by Dr. Manjunath L Ramarajapalli 16 hours later
Brief Answer: undergo investigations Detailed Answer: Hello, This may not be related to hormones.However I advise you to under go ultrasound of abdomen and pelvis.Also you should undergo upper GI endoscopy examination,then we might be able to identify the cause. Hope this answers your query. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor